# SDR DXTA2010120104339

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605677
- Aircraft time: 3,541 hours, 4,725 cycles
- Engine: Pwc PW545B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO DECENT, TRANSFERRED FUEL FROM LT TANK TO RT.  AFTER WHICH NOTICED ODOR OF FUEL.  OPENED OVERHEAD FRESH AIR VENTS & DID NOT SMELL ANYTHING. ON POST FLT DID NOT SMELL FUEL IN THE HOLE OR THE CARGO BAY, ONLY IN THE CABIN & AFT CLOSET.  SUSPECT CREW TRACKED SUBSTANCE INTO CABIN.  REMOVED CARPET AND SPOT CLEANED AREA, REINSTALLED CARPET.  PERFORMED FUEL CROSS FEED TEST, ALL OPS CHECK GOOD, LEAK CHECK GOOD.  NO DEFECTS NOTED.
